On the associativity of algorithms
Annales mathematicae et informaticae, Tome 26 (1999), pp. 39-47
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1999_26_a6,
author = {Tibor Farkas},
title = {On the associativity of algorithms},
journal = {Annales mathematicae et informaticae},
pages = {39--47},
year = {1999},
volume = {26},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1999_26_a6/}
}
Tibor Farkas. On the associativity of algorithms. Annales mathematicae et informaticae, Tome 26 (1999), pp. 39-47. http://geodesic.mathdoc.fr/item/AMI_1999_26_a6/